# SDR IPXA2016100308916

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,925 hours, 11,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT ABOVE COURIER SEAT OUT.  REPLACED THE LAMP, OPS CHECKED GOOD IAW AMM 33-50-00.
